# SDR 9509792280

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280US
- Make and model: Boeing 727251
- Aircraft serial: 21159
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Aft Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL DTW-BOS FLT 382, AFT CARGO DOOR LIGHT ILLUMINATED, ABORTED TAKEOFF WITHOUT INCIDENT.  FOUND JAMB NUT LOOSE ON THE SWITCH.  ADJUSTED SWITCH, CHECKED OK.
